2 doctors weighed in:
Levaquin (levofloxacin) side effects?
2 doctors weighed in

Dr. Keegan Duchicela
Family Medicine
1 doctor agrees
In brief: Minor, major
Minor side effects of Levaquin (levofloxacin) include stomach upset, nausea, diarrhea, headaches, rash.
Major side effect of Levaquin (levofloxacin) is tendon rupture - which can happen up to months after stopping the medicine. As a precaution, i recommend not doing any jumping sports while on the med (basketball, soccer, football, trampoline). This is a black box warning and doc should counsel you about risks.

In brief: Minor, major
Minor side effects of Levaquin (levofloxacin) include stomach upset, nausea, diarrhea, headaches, rash.
Major side effect of Levaquin (levofloxacin) is tendon rupture - which can happen up to months after stopping the medicine. As a precaution, i recommend not doing any jumping sports while on the med (basketball, soccer, football, trampoline). This is a black box warning and doc should counsel you about risks.
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors